RIEMANNIAN SUBMERSIONS FROM ALMOST HERMITIAN MANIFOLDS
Articles > Article · 2013
Authors: Bayram ŞAHİN
TAIWANESE JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2013, vol 17, pp 629-659
DOI: 10.11650/tjm.17.2013.2191
Summary
We survey main results of holomorphic submersions, anti-invariant submersions, slant submersions, semi-invariant submersions and semi-slant submersions defined on almost Hermitian manifolds. We also give an application of Riemannian submersions on redundant robotic chains obtained by Altafini and propose some open problems related to topics discussed in the paper.